# SDR AWXA200400790

- Difficulty date: June 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK 5 EACH CRACKS WERE FOUND EMANATING FROM RIVET HOLES IN LEFT L/E SLAT JUST OUTBOARD OF ENGINE PYLON, STAB STA 55.75.  MAINTENANCE CUT OUT CRACK IN LEFT L/E SLAT AT STAB STA 55.75; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01-2 FIG 206.
